# SDR GUUA08110601

- Difficulty date: August 11, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 2094010009
- Part serial: 114
- Condition: Damaged
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, BRAKES FAILED, NOSE STEERING FAILED AND POWER LEVERS FAILED TO GO BELOW FLIGHT IDLE STOPPED WITH EMERGENCY BRAKE.  LT MAIN LANDING GEAR BEARING GUMMED UP, RESULTING IN SLUGGISH LANDING GEAR OPERATION AFFECTING THE LANDING GEAR PROXIMITY SWITCHES.  REPLACED THE LT MAIN LANDING GEAR OPERATIONAL CHECK NORMAL TEST FLIGHT SATISFACTORY.
